# SDR 4531504022007

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N437FX
- Make and model: Lear 45LEAR
- Aircraft serial: 315
- Aircraft time: 259 hours, 186 cycles
- Engine: Garrtt TFE7312
- Engine time: 259 hours, 186 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

RT ENGINE INGESTED A BIRD ON TAKEOFF.  FAN BLADE BENT. TAKE-OFF ABORTED. AIRCRAFT DID NOT ROTATE. CREW SAYS BIRD APPEARED TO BE A SEAGULL.
